MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROB; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROB; BIOPSY INSTRUMENT
Model Number MST0809
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The revolve stereotactic probe is a sterile, single-patient use device that may be used with imaging guidance to excise a tissue sample for diagnosis.The device has not been returned for investigation.No adverse event occurred with the usage of this product.Due to the open package that can potentially affect sterility, we consider this event to be a product malfunction that if it were to recur, has the potential to cause or contribute to a serious injury.
 
Event or Problem Description
Devicor medical products, inc.Received a report from our affiliate devicor medical france, stating before the procedure the disposable box was already open and the device not sterile.No patient involvement.This has been documented in our system as record # (b)(4).

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROB
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8380151
Report Number3008492462-2019-00010
Device Sequence Number16477035
Product Code KNW
UDI-Device Identifier00841911100713
UDI-Public(01)00841911100713(17)210305(10)F11808461D
Combination Product (Y/N)N
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2021
Device Model NumberMST0809
Device Catalogue NumberMST0809
Device Lot NumberF11808461D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1